# SDR WX0A2016042973145

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 29,769 hours, 21,030 cycles
- Engine: Cfmint CFM565B5
- Engine time: 29,442 hours, 20,474 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B
- Part serial: 577528
- Condition: Failed
- Location: Nr 2
- Part time: 29,442 hours, 20,474 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG FAILED DURING GO AROUND.  DISCHARGED NR 1 FIRE BOTTLE.  R&R NR 2 ENGINE PER T/C 71-400-001.  ALL OPS AND LEAK CHECKS GOOD.
